MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT NEONATAL, 12", 3 STOPCOCKS, 30ML FLUSH (FOR USE WITH; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT NEONATAL, 12", 3 STOPCOCKS, 30ML FLUSH (FOR USE WITH; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42800-23
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a transpac¿ it monitoring kit neonatal, 12", 3 stopcocks, 30ml flush (for use with infusion pump) where the reporter stated that the iv tubing is bent causing an alarm for high pressure.It was stated that when they tried to zero the line, the waveform was dampened or would read as disconnected.It would cause alarms to go off.After troubleshooting with a flex nurse, they noticed that the line entering the transducer was compressed down.They straightened the iv tubing connecting to the transducer and got an accurate reading, however as soon as released the tubing again was faced with the same alarms and dampened wave form.There was patient involvement, and no human harm reported.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.No product samples, or videos were returned for investigation.However, an image was provided by the customer showing the involved device.A failure mode was not able to be identified from the image provided.The device history review (dhr) for lot 13732239 was reviewed and no non-conformities were found that would led to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT NEONATAL, 12", 3 STOPCOCKS, 30ML FLUSH (FOR USE WITH
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20684408
Report Number9617594-2024-01607
Device Sequence Number20640442
Product Code DRS
UDI-Device Identifier00887709097964
UDI-Public(01)00887709097964(17)260801(10)13732239
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number42800-23
Device Lot Number13732239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown